Covid-19 Vaccine Turned Woman's Legs Into 'giant Blisters' And Left Her In Wheelchair [photos]

By 06:00 Wed, 21 Apr 2021 Comments



A Scottish mum was left in a wheelchair after suffering a rare and severe reaction to the coronavirus vaccine

Sarah Beuckmann feared she would lose her legs after the AstraZeneca coronavirus vaccine turned her legs into "giant blisters", reports the Daily Record.

The 34-year-old received her first dose of the jag on March 18. After initially developed the common flu-like symptoms side effect, she began to experience a tingling sensation in her legs around seven days later and spotted a rash appearing around her ankles.

The mum-of-one called her GP and later took herself to A&E as the painful blisters began to spread across her body, where she was admitted to the Queen Elizabeth University Hospital.

Sarah, who is wheelchair-bound while her painful wounds heal, spent 16 days undergoing tests with doctors revealing her legs were the result of a reaction to the jab.

Despite her painful ordeal, the retail worker is still urging people to get their vaccine.

She said: “It started off as a wee rash to begin with, just around my ankles. I called my doctors that morning and she asked me to go down and see her.

“But as the day progressed, my legs started to get worse.

“I ended up asking my husband to take me to A&E and when I got there, my heart rate was sitting at 160bpm which they were very concerned about. I got put on an ECG machine.

“The rash started getting worse so the hospital did tests for HIV, herpes and for any known skin condition, whether viral or bacterial, but they all came back negative.

“They did two biopsies and on the second one, it showed that there was a reaction to the vaccine.

“Once they found out that it was a reaction to the vaccine, they put me on steroids and that really seems to be helping my progress.

“I’m currently using a wheelchair as well just because I can’t walk with my legs getting bandaged up every day and the blisters on the souls of my feet.

“For the first eight to nine days, I was on quite a bit of morphine but I started to gradually come off the stronger stuff.

“They are starting to heal and they’re looking a lot better than they were but as the blisters started to get worse, they all sort of merged together.

“At one point, I was sitting there thinking ‘am I going to have my legs amputated’ because I didn’t know what was going on and obviously this is new to the hospital staff as well.”

Sarah, who also developed the rash on her arms and buttocks alongside an abscess on her face, is urging others to be aware of changes in their body after receiving the jag.

She has also issued high praise for all staff at the hospital who treated her during her lengthy stay before being allowed home on April 12.

She added: “I’m not an anti-vaxxer or anything, even now, but I’m not allowed to get the second dose to be on the safe side.

“I still believe people should be vaccinated and the amount of people that have had it and have been okay shows that it is safe for most.

“I just want people to be aware that there are some reactions that can occur and not to ignore any rashes.

“It’s not to scare people but just in case this does happen to anybody else, it means they’re going to get the treatment straight away.

“I was in the Queen Elizabeth University Hospital and I could not fault that hospital one bit. From the domestics to the consultants, everyone was absolutely fantastic with me.

“I couldn’t have asked for better care. Also the district nurses who are coming out to change my dressings every day have been wonderful.”

Sarah continues to recover at home having been released from hospital and may require physiotherapy to help strengthen her leg muscles.




DOWNLOAD NOW

DOWNLOAD MUSIC





Related Article

Comment
Name




.....................

Please LOGIN or REGISTER To Gain Full Access To This Article